Advertisement

Mathematische Annalen

, Volume 313, Issue 4, pp 653–710 | Cite as

Lower semicontinuity in spaces of weakly differentiable functions

  • Jan Kristensen
Mathematics Subject Classification (1991):49J45, 98E99, 52A99 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 1999

Authors and Affiliations

  • Jan Kristensen
    • 1
  1. 1. Mathematical Institute, University of Oxford, 24-29 St. Giles, Oxford OX1 3LB, United Kingdom GB

Personalised recommendations